# SDR ASOA2016062215073

- Difficulty date: June 22, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 836-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT RAIL SEGMENT BS 836.50 - 847+51 CORRODED AT SEVERAL AREAS.   FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A02, SRM 53-41-49.  REMOVED AND REPLACED SEAT TRACK IAW AMM  53-00-49-000-801-A07, AND AMM 53-00-4-400-801-A07.
